# SDR 98ZZZX3880

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3624M
- Make and model: Piper PA-12
- Aircraft serial: 122494
- System (JASC): 5700 · Wing Structure
- Part: Struts
- Condition: Cracked
- Location: Lt/Rt Wing Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARA 'A' OF AD NOTE 93-10-06 C/W USING AN FAA APPROVED X-RAY METHOD.  LT FRONT STRUT AIRWORTHY.  LT REAR STRUT UNAIRWORTHY.  RT FRONT STRUT AIRWORTHY.  RT REAR STRUT UNAIRWORTHY.  X-RAYS ARE ON FILE AT THIS REP STA UNDER W/O NR A-2831.  SUBMITTER STATED UNAIRWORTHY DUE TO TOO MUCH CORROSION.
